# SDR AALA202412133696

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 34,830 hours, 14,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frayed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT ENTRY L2 SLIDE'S GIRT FRAYED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
